<  Back to the Polytechnique Montréal portal

Approximations of Lyapunov functionals for ISS analysis of a class of higher dimensional nonlinear parabolic PDEs

Jun Zheng and Guchuan Zhu

Article (2021)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/48572/
Journal Title: Automatica (vol. 125)
Publisher: Elsevier
DOI: 10.1016/j.automatica.2020.109414
Official URL: https://doi.org/10.1016/j.automatica.2020.109414
Date Deposited: 18 Apr 2023 15:00
Last Modified: 18 Apr 2023 15:00
Cite in APA 7: Zheng, J., & Zhu, G. (2021). Approximations of Lyapunov functionals for ISS analysis of a class of higher dimensional nonlinear parabolic PDEs. Automatica, 125, 109414 (10 pages). https://doi.org/10.1016/j.automatica.2020.109414

Statistics

Dimensions

Repository Staff Only

View Item View Item